# SDR AU990800

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Engine: Garrtt TPE33112UA
- Propeller: Rotol R333482F12
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) BAGGAGE POD SMOKE DETECTOR FAULTY.
